MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint on 2025-04-11 the abl90 flex analyzer (serial number: (b)(6)) failed calibration during use and the test results for the oxygen parameters displayed a "?" with error code 0581.The issue was found to be related to the solution pack (lot number:df05).After replacing the solution pack, the issue was resolved.
 
Additional Manufacturer Narrative
Radiometer had requested for the defective sample and a photo of the defective sample, but was not provided.Hence, the root cause could not be established and remains unknown.
 
Additional Manufacturer Narrative
Additional investigations were conducted, and it was discovered that the solution pack was faulty, producing bubbles making the blank calibration to fail.Hence the oximetry module was not functionally properly.

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key21974573
Report Number3002807968-2025-00066
Device Sequence Number13080011
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R0665N010
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/15/2025
06/10/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/27/2025
06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown